# SDR SWIA201334439

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 28,635 hours, 23,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POD LIGHT BURNED OUT.  SERVICE RELAMPED.
